Pubblicazioni il cui periodico è "NUMERISCHE MATHEMATIK"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 13.

Articolo di rivista Canuto, Claudio; Nochetto, Ricardo H.; Stevenson, Rob; Verani, Marco (2017)
Convergence and optimality of hp-AFEM. In: NUMERISCHE MATHEMATIK, vol. 135, pp. 1073-1119. - ISSN 0029-599X
Web of Science: 1 - Scopus: 0

Articolo di rivista Brix, Kolja; Canuto, Claudio; Dahmen, Wolfgang (2015)
Nested dyadic grids associated with Legendre-Gauss-Lobatto grids. In: NUMERISCHE MATHEMATIK, vol. 131 n. 2, pp. 205-239. - ISSN 0029-599X
Web of Science: 0 - Scopus: 0

Articolo di rivista Canuto C.; T. Kozubek (2007)
A fictitious domain approach to the numerical solution of PDEs in stochastic domains. In: NUMERISCHE MATHEMATIK, vol. 107, pp. 257-293. - ISSN 0029-599X [Disponibilità ristretta]
Web of Science: 40 - Scopus: 40
[img]

Articolo di rivista Lyness J.N; Monegato G. (2005)
Asymptotic expansions for two-dimensional hypersingular integrals. In: NUMERISCHE MATHEMATIK, vol. 100, pp. 293-329. - ISSN 0029-599X [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Berrone S. (2002)
Robustness in a posteriori error analysis for FEM flow models. In: NUMERISCHE MATHEMATIK, vol. 91, pp. 389-422. - ISSN 0029-599X
Web of Science: 11 - Scopus: 10
[img] [img]
Preview

Articolo di rivista Monegato G; Scuderi L. (2000)
Global polynomial approximation for Symm'sequation on polygons. In: NUMERISCHE MATHEMATIK, vol. 86, pp. 655-683. - ISSN 0029-599X
Web of Science: 2 - Scopus: 3

Articolo di rivista Monegato G.; Lyness J.N. (1998)
The Euler-Maclaurin expansion and finite-part integrals. In: NUMERISCHE MATHEMATIK, vol. 81, pp. 273-291. - ISSN 0029-599X
Web of Science: 19 - Scopus: 20

Articolo di rivista Baratella P.; Moroni P (1996)
Asymptotic error bounds of product formulas for functions with an interior singularity. In: NUMERISCHE MATHEMATIK, vol. 74, pp. 137-151. - ISSN 0029-599X
Web of Science: 2 - Scopus: 2

Articolo di rivista Monegato G.; Lepora P. (1990)
On the numerical resolution of the generalized airfoil equation with Possio kernel. In: NUMERISCHE MATHEMATIK, vol. 56, pp. 775-787. - ISSN 0029-599X
Web of Science: 4 - Scopus: 4

Articolo di rivista Monegato G.; Colombo V. (1988)
Product integration for the linear transport equation in slab geometry. In: NUMERISCHE MATHEMATIK, vol. 52, pp. 219-240. - ISSN 0029-599X
Web of Science: 13 - Scopus: 11

Articolo di rivista Monegato G. (1987)
On the weights of certain quadratures for the numerical evaluation of Cauchy principal value integrals and their derivatives. In: NUMERISCHE MATHEMATIK, vol. 50, pp. 273-281. - ISSN 0029-599X
Web of Science: 32 - Scopus: 28

Articolo di rivista Monegato G. (1984)
Convergence of product formulas for the numerical evaluation of certain two-dimensional Cauchy principal value integrals. In: NUMERISCHE MATHEMATIK, vol. 43, pp. 161-173. - ISSN 0029-599X
Web of Science: 26 - Scopus: 23

Articolo di rivista Gautschi W., Monegato G. (1977)
On optimal Chebyshev-type quadratures. In: NUMERISCHE MATHEMATIK, vol. 28, pp. 59-67. - ISSN 0029-599X
Web of Science: 3 - Scopus: 5

Questa lista è stata generata il Tue Dec 12 07:19:39 2017 CET.